# SDR DALA2023072105915

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 53,117 hours, 27,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 POINT H ON UP AND DOWN POSI TION. CORRECTIVE ACTION: PERFORMED ADJUSTMENT ON POINT H IN UP AND DOWN POSITION AS PER A320 FAM AMM 52-13-21-400-001-A. (2876645)
